# SDR CALA2009012300053

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,939 hours, 29,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12293603
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT ROW 8C INOPERATIVE.  FOUND PLUG AND LIGHT ASSY DAMAGED, REMOVED AND REPLACED LIGHT ASSY.
